01-16-2004, 08:43 PM #1
After injecting on Monday night, I was not sore until Tuesday morning the pain has gotten worse, but its swollen and a little warm. It is not red but it does hurt when I touch it. I used a 1" 23g needle, I have no problem shooting EQ when it comes to TEST Enan [ICN], i always have problems. I had a similiar problem before and i stopped my cycle. I started to take antibotics today, just in case. What do you guys think?
Last edited by boosted m3; 01-17-2004 at 03:01 PM.
01-16-2004, 09:18 PM #2
where did you shoot? sounds to me like your just reacting to the BA.
01-16-2004, 10:54 PM #3
i just shot some QV cyp & Deca into my delt for the first time, I had the same thing happen to me. Sore the next day for 2 days. Sore to the touch. It went away. I put 2cc's into my delt also. no big deal, its only pain.
check it out
01-16-2004, 10:58 PM #4Originally Posted by sin
01-17-2004, 06:11 AM #5
the pain started on tuesday, still here and strong. I shot it in my glute, but where the swelling is right next to the injection site, which is odd. It hurts like crazy, very sore and painful, and it is kinda of warm.
01-17-2004, 07:11 AM #6
Keep an eye on it, if it worsens in a couple of days it quite possibly be an infection.
01-17-2004, 02:59 PM #7
an infection isnt the same thing as an abscess correct?
01-18-2004, 05:49 AM #8
01-19-2004, 12:29 AM #9
that has happened to me twice now while on my current cycle. You have described it exactly. Mine also didnt hurt where the injection took place. I thought it was infected but it went away. I was sore for about 5 days i think. I would just see if it goes away in the next couple of days. Good luck Bro.
01-19-2004, 04:32 AM #10
ya its subsiding...i dont know if it was an infection or if its just the test enan reacting with my body. But Im going to do M1T and see what results i get before i inject again.
01-19-2004, 05:26 AM #11Junior Member
- Join Date
- Jan 2004
no offence bro , but suck it up and stay with test E
or evaporate some of the alcohol off in an oven this a pin through
the top to vent
01-19-2004, 06:08 PM #12
stay with test e. Who cares if your *** hurts its worth the gains.
01-19-2004, 08:53 PM #13
i honestly dont give a s*** about the pain. Im just worried about getting an infection, I want someone else to give me my shots but none of my friends will do it.
01-19-2004, 10:23 PM #14
I thought the same thing as you and started the same kind of thread. I took one pill of cipro in case of infection and then quit after the feedback. It was just a reaction to the high BA. I would stop the anti biotics and save them until they are really needed.
01-19-2004, 10:31 PM #15
01-20-2004, 11:41 AM #16
Please educate me guys, What is BA?
I had the same happen to me with Test E when Injected 2ccs at once, no redness, a little warm and sore and swollen kind of puffy looking down by my knee which is weird because it is not where I injected, i am taking antibiotics just in case, motrin using ice-pack and sweliin is going down, pain is almost gone today is the 4th day after the injection, I've been told it was a fluid buildup.
I am going to continue the cycle but I will never inject on quads again just my glutes, i had no luck on my delts since the juice always comes out...
01-20-2004, 07:09 PM #17
A type of Alcohol to make things sterile. Different products and even different batches in the same product line can have more or less of it percentage wise. I had no reaction to it with QV test cyp but I did with QV test enan. Now I am getting less and less sore. I think you adapt to it over time. The first shot of qv test enan I thought I had an infection, shot in the quad and could barely walk, it was swollen and felt warm but it felt better by day 4.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)